Kombinatorische Eigenschaften endlicher Inzidenzstrukturen.

Peter Dembowski

Mathematische Zeitschrift (1961)

  • Volume: 75, page 256-270
  • ISSN: 0025-5874; 1432-1823

How to cite


Dembowski, Peter. "Kombinatorische Eigenschaften endlicher Inzidenzstrukturen.." Mathematische Zeitschrift 75 (1961): 256-270. <http://eudml.org/doc/169918>.

author = {Dembowski, Peter},
journal = {Mathematische Zeitschrift},
keywords = {geometry. foundations of geometry, noneuclidean geometry},
language = {ger},
pages = {256-270},
title = {Kombinatorische Eigenschaften endlicher Inzidenzstrukturen.},
url = {http://eudml.org/doc/169918},
volume = {75},
year = {1961},

AU - Dembowski, Peter
TI - Kombinatorische Eigenschaften endlicher Inzidenzstrukturen.
JO - Mathematische Zeitschrift
PY - 1961
VL - 75
SP - 256
EP - 270
LA - ger
KW - geometry. foundations of geometry, noneuclidean geometry
UR - http://eudml.org/doc/169918
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.